# SDR UPS07851079

- Difficulty date: October 13, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fs 117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 COCKPIT LT CENTER WINDSHIELD "Z" FRAME HAS HEAVY CORROSION.  REMOVED, DRILLED UP, AND INSTALLED REPLACEMENT "Z" FRAME ON COCKPIT LT CENTER WINDSHIELD IAW SRM 51-21-1, AND SRM 51-03-02 FIG 005.
